# SDR R61A2022101800642

- Difficulty date: September 9, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 17062571001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"MAJOR" CRACKED FOUND R/H H-STAB AT RIB 12. REPLACED ON REPUBLIC AIRWAYS TASK CARD 4501219-3000-0101 MAJOR REPAIR. REFERENCE SB 170-55-0014 FOR REPAIR.
